# SDR ABXA20250216042

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,356 hours, 27,484 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT STAB TRIM INDICATION DIFFERENCE OF 1 DEG. BEFORE TAKEOFF CHECKLIST, A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C.MTX THEN DEFERRED RH STAB INDICATOR IAW MEL ABX-27-48-1 . AND RETURNED THE A/C TO SERVICE.
